ATI RN Pharmacology 2020 Questions & answers (NEW) Chapter 1 1. A provider prescribes phenobarbital for a client wo has a seizure disorder. The medication has a long half-life of 4 days. How many times per day should the nurse expect to administer this medication? a. One b. Two c. Three d. Four 2. A nurse educator is reviewing medication metabolism at an in-service presentation. Which of the following factors should the educator include as a reason to administer lower medication dosages? (Select all that apply.) a. Increased renal excretion b. Increased medication-metabolizing enzymes c. Liver failure d. Peripheral vascular disease e. Concurrent use of medication the same pathway metabolizes 3. A nurse is preparing to administer eye drops to a client. Which of the following actions should the nurse take? (Select all that apply.) a. Have the client lie on one side. b. Ask the client to look up at the ceiling. c. Tell the client to blink when the drops enter the eye. d. Drop the medication into the client’s conjunctival sac. e. Instruct the client to close the eye gently after instillation. 4. A nurse is teaching a client about transdermal patches. Which of the following statements should the nurse identify as an indication that the client understands? a. “I will clean the site with an alcohol swab before I apply the patch.” b. “I will rotate the application sites weekly.” c. “I will apply the patch to an area of skin with no hair.” d. “I will place the new patch on the site of the old patch.”...Show More
Loading sample please wait !